# SDR SWAA2022040521376

- Difficulty date: December 9, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF HAS PULLED FIBERS ON THE UPPER SURFACE AS MARKED. / BONDED REPAIR ON PNL 231XF; UPPER SURFACE FRAYED FIBERS AS MARKED. IAW B737-700 SRM 53-00-50-2R-1 REV 69; SRM 53-00-50-2R-0 REV 69
